# SDR R61A2021052500444

- Difficulty date: May 22, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N220JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 33,559 hours, 21,188 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DISARM HANDLE HARD TO DISARM, GETS STUCK HALF WAY. CLEANED AND LUBED R1 DOOR DISARM HANDLE LINKAGE. OPS CHECK GOOD.
